# SDR UIEA2019081405168

- Difficulty date: August 10, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,966 hours, 18,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Part serial: 118594
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND O/H EMERG EXIT AISLE LIGHTS INOP ROW 18H-31H( REMOVED AND REPLACED BATTERY EMERGENCY POWER SUPPLY FOR EXIT AISLE LIGHT AT ROW 18H-31H. OPS CHK NML IAW B767 AMM 33-51-00.  )
